Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 17, Number 81

All articles in this issue are freely accessible.

On a general iterative method for the approximate solution of linear operator equations
W. V. Petryshyn.
Math. Comp. 17 (1963), 1-10
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0163426
Incomplete Gamma functions for evaluating Erlang process probabilities
John R. B. Whittlesey.
Math. Comp. 17 (1963), 11-17
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Note on the round-off errors in iterative processes
J. Descloux.
Math. Comp. 17 (1963), 18-27
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0152102
Deterministic simulation of random processes
Joel N. Franklin.
Math. Comp. 17 (1963), 28-59
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0149640
Transient motion of an elastic cable immersed in a fluid
H. Polachek, T. S. Walton, R. Mejia and C. Dawson.
Math. Comp. 17 (1963), 60-63
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
An integral containing the square of a Bessel function
J. N. Newman and Werner L. Frank.
Math. Comp. 17 (1963), 64-70
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0147683
Two high-order correct difference analogues for the equation of multidimensional heat flow
Jim Douglas and James E. Gunn.
Math. Comp. 17 (1963), 71-80
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0149676
Matrix assignments and an associated $minmax$ problem
T. A. Porsching.
Math. Comp. 17 (1963), 81-84
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0148567
Formulas for integrals of products of associated Legendre or Laguerre functions
James Miller.
Math. Comp. 17 (1963), 84-87
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0147684
Reviews and Descriptions of Tables and Books
Math. Comp. 17 (1963), 88-99
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Reviews and Descriptions of Tables and Books
Math. Comp. 17 (1963), 88-99
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Table Errata
Math. Comp. 17 (1963), 100-103
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Table Errata
Math. Comp. 17 (1963), 100-103
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1781100
Corrigenda
Math. Comp. 17 (1963), 104-104
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1781104
Corrigenda
Math. Comp. 17 (1963), 104-104
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
American Mathematical Society